English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 89672/119493 (75%)
Visitors : 23944838      Online Users : 88
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/18850
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/18850


    Title: On J_m-Hadamard Matrices
    Authors: 陳永秋
    Shih , Yaio-Zhern
    Tan, Eng-Tjioe
    Keywords: Kronecker product;Sylvester–Hadamard matrices;JmJm-Hadamard matrices
    Date: 2005
    Issue Date: 2008-12-24 13:39:36 (UTC+8)
    Abstract: In this paper, we use the Sylvester's approach to construct another Hadamard matrix, namely a JmJm-Hadamard matrix, from a given one. Consequently, we can generate other 2m-12m-1 Hadamard matrices from the constructed JmJm-Hadamard matrix. Finally, we also discuss the Kronecker product of an Hadamard matrix and a JmJm-Hadamard matrix.
    Relation: Expositiones Mathematicae, 23(2005), 81-88
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/j.exmath.2005.01.004
    DOI: 10.1016/j.exmath.2005.01.004
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    81-88.pdf162KbAdobe PDF332View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback